# SDR 96ZZZM1224

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26010425
- Condition: Malfunctioned
- Location: Nr 2
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, PILOT FOUND NR 1 TIRE FLAT.  MAINTENANCE INSPECTION REVEALED THAT THE THERMAL FUSE HAD MELTED DURING BRAKE OVERHEAT.  PILOT REPORTED THAT NO HIGH ENERGY STOP HAD BEEN MADE.  SUSPECT DRAGGING BRAKE.  PERFORMED BRAKE OVERHEAT INSPECTION PER BOEING MM 5-51-11.  NO DISCREPANCIES NOTED DURING INSPECTION.  REPLACED THE NR 1 BRAKE ASSY AND THE NR 1 AND NR 2 MAIN WHEEL ASSEMBLIES.  RETURNED AIRCRAFT TO SERVICE.  BRAKE ASSEMBLY WAS OVERHAULED BY AVIALL ON 4/4/96.  ASSEMBLY HAD ACCUMILATED 228 CYCLES.
